UZH-Logo

Maintenance Infos

Finite-sample variance of local polynomials : analysis and solutions


Seifert, Burkhardt; Gasser, Theo (1996). Finite-sample variance of local polynomials : analysis and solutions. Journal of the American Statistical Association, 91(433):267-275.

Citations

80 citations in Web of Science®
81 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:March 1996
Deposited On:15 Oct 2015 07:53
Last Modified:05 Apr 2016 19:26
Publisher:American Statistical Association
ISSN:0162-1459
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.2307/2291404

Download

Full text not available from this repository.
View at publisher

Author Collaborations